Re: For Kelley
Re: For Kelley
[ Back to Messages
Posted by Kelley
on November 07, 2000 at 06:11:30:
In Reply to: For Kelley posted by Kay S on November 06, 2000 at 09:09:29:
All the drugs can cause strange side effects, like Effexor seems to be doing with you. That could indicate it just isn't the right choice for you.
Tegretol has a ton of research supporting its use in pain, as well as many psychiatric conditions including depression. Of course though, like anything else we take for depression, it can sometimes worsen it instead. I know a lot of people who's depressions only got much worse on antidepressants. That can happen with any drug.
You might want to go to www.mentalhealth.com. When you get there, click on Research. Then, click on the option for medication research. Choose Carbamezapine. Choose All Topics. Just follow the prompts and click on the appropriate buttons. It's pretty self explanatory.
You will then have pages of research articles to read. They are abstracts, or condensed summaries. To narrow your search, you could erase Carbamezapine and type in 'Tegretol AND pain'. (make sure the AND is capitalized) This way it will give you only abstracts that have both tegretol and pain in them.
Just for curiosity you could also type in 'Effexor AND pain' and see what clinical info is out there.
You could also type in neurological AND pain. You can narrow or target your search any way you want to. But I think you will find Tegretol's clinical use in pain is fairly impressive. Especially is there is a psychiatric condition as well.